# SDR SWAA2015060440361

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 27,713 hours, 16,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR HOOK CLIP LOOSE.  SECURED CLIP IAW SRM.
